Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diet chart for weight loss regime - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diet Plans
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   quick thing
User :   hi
Doctor :   how can ihlp u
User :   sme suggestion loose weight
Doctor :   ok
User :   i was 100 KG B4 three, aftr tat i started diet plan became 85
User :   still i need to reduce some more weight
Doctor :   ok
Doctor :   wtr cannot be reduced at atime
Doctor :   its a gradual process
User :   it took 6 months
Doctor :   ok
Doctor :   wt is ur ht
User :   5.9
Doctor :   ok
Doctor :   you are still over wt
Doctor :   ill help u

Doctor :   As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes.
Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Have you taken/taking any medicines or had any consultation with a Doctor?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor